# SDR ZZDA2012000

- Difficulty date: December 5, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PAN, STA 200, RBL 41 TO RBL 53, CORROSION.  ACCOMPLISHED FLOOR PAN DOUBLER REPAIR PER B717 SRM 51-41-02 AND 51-70-10 REP 2, FIG 201.
